# SDR SIMA991095

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 150-152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A/C ARRIVED FOR REPAIR OF BIRD STRIKE DAMAGE ON RIGHT COCKPIT SKIN PANEL FORWARD AND ABOVE AOA VANE.  REMOVED DAMAGED SKIN PANEL AT FS 150.  REMOVED STATION 152 FRAME AND INSTALLED NEW FRAME.  THE RBL 29 HAS A CRACK WHICH RUNS AFT FROM THE FASTENER HOLE AT STATION 152.35/WL96.6.  MADE CIRCULAR CUT OUT TO REMOVE THE CRACK AND PERFORMED A DYE PEN INSPECTION.  FABRICATED DOUBLERS AND A TRIPLER, DOUBLER .032 THICK AND TRIPLER .025 THICK.  APPLIED CORROSION PREVENTIVE TO THE REPAIR PARTS.  REMOVED VERTICAL ANGLE CONNECTING THE FRAME STATION 152 TO THE RBL 29.  INSTALLED NEW ANGLE.  APPLIED CORROSION PREVENTIVE TO THE ANGLE AND NEW SKIN PANEL.  INSTALLED NEW SKIN PANEL.  APPLIED FILLET SEALANT AROUND EDGES OF S
